[a / b / c / d / e / f / g / gif / h / hr / k / m / o / p / s / t / u / v / vg / vm / vmg / vr / vrpg / vst / w / wg] [i / ic] [r9k / s4s / vip] [cm / hm / lgbt / y] [3 / aco / adv / an / bant / biz / cgl / ck / co / diy / fa / fit / gd / hc / his / int / jp / lit / mlp / mu / n / news / out / po / pol / pw / qst / sci / soc / sp / tg / toy / trv / tv / vp / vt / wsg / wsr / x / xs] [Settings] [Search] [Mobile] [Home]
Board
▼ Settings Mobile Home
/lgbt/ - Lesbian, Gay, Bisexual, & Transgender

Name
Options
Comment
Verification
4chan Pass users can bypass this verification. [Learn More] [Login]
File
  • Please read the Rules and FAQ before posting.

08/21/20New boards added: /vrpg/, /vmg/, /vst/ and /vm/
05/04/17New trial board added: /bant/ - International/Random
10/04/16New board for 4chan Pass users: /vip/ - Very Important Posts
[Hide] [Show All]


[Advertise on 4chan]


File: OIP-3320593276.jpg (28 KB, 474x453)
28 KB JPG
I have been on EEN monotherapy for 2 months now. A couple weeks ago my cum was clear, I wasn't getting morning wood anymore and my skin was looking really good. Acne went away completely. Last week I started getting random erections again my cum wasn't clear and there was more of it and my acne came back along with my face and body hair growing faster. Did my most recent injection a couple days ago and my cum has gone back to being clear and I'm not getting erections anymore. Was what happened last week a blip or do I need to up my dose?
>>
>>45158718
could be that you were administering your injection wrong and the medication wasn't being absorbed properly. if you have access to blood testing do that. otherwise it shouldn't hurt to up your dose to 5-6mg if its going to ease your mind



[Advertise on 4chan]

Delete Post: [File Only] Style:
[Disable Mobile View / Use Desktop Site]

[Enable Mobile View / Use Mobile Site]

All trademarks and copyrights on this page are owned by their respective parties. Images uploaded are the responsibility of the Poster. Comments are owned by the Poster.